# SDR UPS204494

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE FORWARD ENTRY DOOR UPPER GATE BEAM IN THE OUTBOARD RADIUS.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR UPPER GATE BEAM PER SRM 51-10-2, 51-30-2, 51-20-4, 51-10-1, 51-20-1 AND MM 51-20-151.
